Is lithium related to my pain?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

soul2bleed
Regular Member


Date Joined Apr 2006
Total Posts : 37
   Posted 3/4/2007 6:16 PM (GMT -6)   
Every since I upped my lithium dose today I can hardly move. All my joints, muscles and both sides hurt. Is this a side effect of the Lithium?

smiler
Veteran Member


Date Joined Sep 2006
Total Posts : 657
   Posted 3/5/2007 5:37 AM (GMT -6)   

Yes , please phone your doctor and tell them about your symptoms if you haven't already , but do not stop taking your medication.

Smiler tongue


Bipolar Moderator
 
DX : I'm me , suprisingly I've only just realised this.
 
If HealingWell.com has helped you in some small or big way, please donate and enable us to continue helping others find their way to "healing well" at http://www.healingwell.com/donate/
 thank you.


Pelle_Plath
New Member


Date Joined Mar 2007
Total Posts : 2
   Posted 3/5/2007 10:55 AM (GMT -6)   
I had my lithium upped last October. It knocked me out. I was sleeping all the time, I could barely move. You should call your doctor for sure, but just to let you know, those symptoms only lasted a few weeks for me. They just wore off.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, July 24, 2017 8:45 AM (GMT -6)
There are a total of 2,844,734 posts in 312,158 threads.
View Active Threads


Who's Online
This forum has 154037 registered members. Please welcome our newest member, jamalicosmetics.
510 Guest(s), 15 Registered Member(s) are currently online.  Details
PeteZa, 19tarpon47, alunke82, MamaLama, tickbite666, kpodhayski, physedgirl09, eekseel, Todd1963, eeagle, Mrbaseball220, Cajun Jeff, R&R, kamakya, Jack & Diane


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer